Alert archive / New Jersey / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

August 15, 2012Warren County, New Jersey; Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 15, 2012, 2:00 AM EDT for Warren County, New Jersey; Northampton County, Pennsylvania. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2012, 2:00 AM EDT (06:00 UTC)
Expired
Aug 15, 2012, 3:30 AM EDT
In force
90 min
Issued by
NWS Philadelphia/Mount Holly

Counties Warren County, NJ, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 06:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 69 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
69 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WWUS81 KPHI 150600
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT WED AUG 15 2012

NJZ007>009-PAZ055-062-150730-
HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-WARREN NJ-
200 AM EDT WED AUG 15 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT 
HUNTERDON...MONROE...MORRIS...NORTHAMPTON AND WARREN COUNTIES...

AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTHEAST OF ALLENTOWN... 
MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR WEST 
EASTON...PHILLIPSBURG AROUND 215 AM...PLEASANT VALLEY...BRASS CASTLE 
AROUND 230 AM...HAMPTON...HAMPTON AROUND 245 AM...LONG VALLEY AND 
BEATTYESTOWN AROUND 300 AM.

VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

LAT...LON 4077 7472 4056 7536 4060 7540 4062 7537
      4067 7543 4066 7547 4070 7552 4073 7553
      4072 7555 4077 7561 4081 7554 4081 7548
      4084 7548 4108 7498

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 15, 1:02 AM EDT, 58 minutes earlier.

Area forecast discussion, Aug 15, 1:02 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
102 AM EDT WED AUG 15 2012

.SYNOPSIS...
LOW PRESSURE AND A COMPLEX WEAK FRONTAL SYSTEM SPRAWLED FROM THE
MID ATLANTIC STATES TO OHIO WILL CROSS THE MID ATLANTIC COAST LATE
TODAY. HIGH PRESSURE SHOULD MOVE BACK IN BEHIND THE DEPARTING
SYSTEM THURSDAY. ANOTHER COLD FRONT SLOWLY MOVES THROUGH LATER ON
FRIDAY INTO SATURDAY BEFORE HIGH PRESSURE CAN POSSIBLY BUILD BACK
IN LATE SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE ACTIVITY ACROSS MOVING INTO THE LEHIGH VALLEY AND NORTHEAST
MARYLAND IS STARTING TO WANE AS THE IT IS NOW FUELED MAINLY BY IN
SITU INSTABILITY. THE BEST SHEAR WILL PASS SOUTH OF THE AREA
DURING THE NEXT THREE HOURS...AND MID LEVEL LAPSE RATES ARE
MARGINAL AT BEST. FOR NOW...THE MENTION OF HEAVY RAIN (AS THE
CONVECTION SITS IN AN AREA OF 1.70 INCH PRECIPITABLE
WATER)...GUSTY WINDS AND LIGHTNING WILL BE LEFT IN THE FORECAST
(THOUGH LOCALIZED FLOODING MAY BE THE BIGGEST THREAT.

THE LATEST HRRR WEAKENS THE ACTIVITY AS IT MOVES TO THE NORTHEAST...
INTO LESS UNSTABLE AIR. THE LOW LEVELS SHOULD TEND TO STABILIZE
AHEAD OF IT...SO THIS MAKES SOME SENSE. THE OVERNIGHT SHOWER AND
THUNDERSTORM FORECAST WILL BE REVISED A BIT TO FIT THE ABOVE
THINKING.

THE CLOUD COVER FORECAST WILL ALSO HAVE TO BE ADJUSTED TO ACCOUNT
FOR SOME STRATUS ACROSS PORTIONS OF WEST CENTRAL NEW JERSEY. IT IS
NOT CLEAR AT THIS POINT HOW WIDESPREAD THE STRATUS WILL GET...BUT
IT MAY END UP SPREADING INTO EASTERN PENNSYLVANIA DURING THE NEXT
THREE HOURS OR SO. THE STRATUS SHOULD TEND TO LESS THEN FOG
THREAT...BUT THIS MAY END UP BEING DICTATED BY WHERE THE RAIN
FALLS EARLY THIS MORNING IN A LIGHT BOUNDARY FLOW.

NO SIGNIFICANT CHANGES WERE MADE TO THE TEMPERATURE AND WIND
FORECASTS FOR THE REST OF THE NIGHT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THIS EVENING/...
THE UPPER TROUGH WILL BE CROSSING THE AREA WED. MOISTURE WILL REMAIN
RATHER HIGH AND WITH THE FRONT AND WEAK LOW NEARBY...THERE REMAINS
THE CHC FOR SCATTERED SHOWERS/TSTMS. WE HAVE KEPT THE CHC FOR PRECIP
MOSTLY IN THE CHC RANGE FOR NOW. SPC HAS MOST OF OUR AREA IN A
GENERAL TSTM OUTLOOK...BUT SLGT CHC EXISTS OVER SRN DELAWARE. HIGH
TEMPERATURES WEDNESDAY WILL TOP OUT IN THE LOW 80S ACROSS THE NORTH
AND MID TO UPPER 80S ELSEWHERE.

MORE ML CAPE THAN TODAY AND IT LOOKS LIKE A LITTLE HIGHER TT BUT
SHEAR IS MARGINAL AT BEST.

&&

.LONG TERM /WEDNESDAY EVENING THROUGH TUESDAY/...
A DOWNWARD TREND IN SHOWERY ACTIVITY IS EXPECTED DURING THE
OVERNIGHT HOURS WEDNESDAY AS THE FINAL MID-LEVEL IMPULSE PULLS
THROUGH AND TO OUR NORTHEAST. WEAK MID-LEVEL RIDGING WILL BUILD IN
ALLOWING MID-LEVELS WINDS TO BECOME SOMEWHAT ZONAL OR SLIGHTLY
NORTHWEST ON THURSDAY AND FRIDAY. SURFACE HIGH PRESSURE WILL MOVE
ACROSS THE REGION ON THURSDAY INTO EARLY FRIDAY AND KEEP OUR
SENSIBLE WEATHER RATHER QUIET. SHOULD HAVE AMPLE SUNSHINE ON
THURSDAY TO ALLOW TEMPERATURES TO CLIMB BACK TO AROUND SEASONAL OR
SLIGHTLY ABOVE.

HIGH SLIDES OFF THE COAST EARLY ON FRIDAY WITH A RETURN FLOW SETTING
UP. MORE MOISTURE AND WARMER TEMPERATURES ARE ADVECTED BACK INTO THE
REGION JUST IN TIME FOR AN APPROACHING MID-LEVEL WAVE AND SURFACE
COLD FRONT TO MOVE THROUGH. COULD SEE A LEE SIDE TROUGH FORM AND
MOVE THROUGH OUR SOUTHERN ZONES DURING THE AFTERNOON HOURS AND WITH
AMPLE SURFACE BASED INSTABILITY CONVECTION IS LIKELY, ALTHOUGH THIS
ALL DEPENDENT ON THE TIMING OF THE AFOREMENTIONED COLD FRONT AND LEE
SIDE TROUGH. MODEL TIMING ON THE FRONTAL PASSAGE HAS NOT BEEN GOOD
WITH SOME BRINGING IT THROUGH FRIDAY EVENING AND SOME NOT CLEARING
THE REGION UNTIL SUNDAY MORNING. THOUGH THE FLOW IN THE MID-LEVELS
DOES NOT LOOK AS FORCEFUL AS IT DID YESTERDAY, WITH A MORE
MERIDIONAL REGIME IN PLACE, A SLOWER TIMING LOOKS MORE LIKELY. THIS
WOULD INTRODUCE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS BY
FRIDAY EVENING/NIGHT SPREADING INTO SATURDAY EVENING. ANOTHER WAVE
OF LOW PRESSURE FORMS ALONG THE FRONTAL BOUNDARY AND SLOWS ITS
EASTWARD MOVEMENT EVEN MORE. THAT BEING SAID DECIDED TO KEEP THE
CHANCE POPS IN FOR MUCH OF SATURDAY.

FINALLY WE SHOULD BE ABLE TO KICK THE FRONT FAR ENOUGH TO THE EAST
BY LATE SATURDAY OR SUNDAY MORNING AND DRY OUT. MID-LEVEL TROUGHING
WILL REMAIN ACROSS THE REGION FOR THE DURATION OF THE LONG TERM AND
THIS COULD KEEP US RATHER UNSETTLED FOR THE START OF THE NEW WORK
WEEK. LOOKS LIKE OUR NEXT SHOT AT SEEING PRECIPITATION IS ON TUESDAY
AS ANOTHER PIECE OF ENERGY IN THE MID-LEVELS DIVES INTO THE BASE OF
THE EAST COAST TROUGH AND THEN MOVES UP TO THE NORTHEAST WITHIN THE
SOUTHWEST FLOW ALOFT.

TEMPERATURES THROUGH THE LONG TERM WILL BE NEAR NORMAL TO SLIGHTLY
ABOVE NORMAL BY THE END OF THE WEEK. ONCE THE MID-LEVEL TROUGH
RE-ESTABLISHES ITSELF NEARBY AND THE FRONTAL SYSTEM CLOSE BY, WE
COULD SEE AMPLE CLOUD COVER ALLOWING FOR SLIGHTLY BELOW NORMAL
TEMPERATURES SATURDAY THROUGH TUESDAY.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VARIABLE CONDITIONS AROUND THE AREA EARLY THIS MORNING. MAINLY VFR
ACROSS SOUTHEAST NEW JERSEY AND KILG...WHICH ARE SOUTH AND EAST OF
THE MAIN AREA OF RAIN AND THUNDER. MVFR CONDITIONS ACROSS THE KPHL
METRO AIRPORTS...WITH THUNDER NEAR KPH. MVFR TO LOCALLY IFR AT KRDG
AND KABE...WITH THUNDER AT BOTH LOCATIONS.

MVFR TO LOCALLY IFR CONDITIONS ARE EXPECTED ALONG THE PATH OF THE
THUNDERSTORMS EARLY THIS MORNING (THROUGH ABOUT 0900 UTC). THIS
INCLUDE KABE AND KRDG...BUT THE KPHL METRO AIRPORTS SHOULD REMAIN
SOUTH OF THAT AREA. STRATUS NEAR 1500 FEET IS EXPECTED AT KPNE AND
KTTN IN THE MOIST LOW LEVEL FLOW...BUT WHETHER KPHL GETS THIS LOW
(OR LOWER) IS STILL PROBLEMATIC.

THE STRATUS MAY AFFECT KMIV...BUT BOTH KMIV AND KACY WILL SEE A
PERIOD OF MVFR VISIBILITIES. MOST LOCATIONS SHOULD RETURN TO VFR
CONDITIONS AROUND 1400 UTC. AFTER THIS...A MAINLY VFR MID MORNING
TO EARLY AFTERNOON IS EXPECTED. AFTER THIS...THUNDERSTORMS ARE
EXPECTED AHEAD OF A SLOW MOVING COLD FRONT. FOR NOW...A PROB30 WAS
INCLUDED IN THE TERMINAL FORECASTS TO INDICATE THE POTENTIAL...AND
THIS WILL BE REVISED WITH THE 1200 UTC FORECASTS.

AFTER THE THUNDERSTORM THREAT ENDS (NEAR 0000 UTC)...MAINLY VFR
CONDITIONS ARE EXPECTED. MVFR VISIBILITIES ARE POSSIBLE AT THE
USUAL LOCATIONS AFTER 0600 UTC THURSDAY.

OUTLOOK...

THURSDAY AND THROUGH FRIDAY...MAINLY VFR WITH LIGHT WEST WINDS.

FRIDAY NIGHT THROUGH SATURDAY...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE. VFR CONDITIONS EXPECTED.

SATURDAY NIGHT THROUGH SUNDAY...VFR EXPECTED. COULD BE A FEW
LINGERING SHOWERS EARLY SATURDAY NIGHT.

&&

.MARINE...
NO SCA THROUGH WEDNESDAY. MAINLY S-SE WIND 10-15 KTS TONIGHT BECOME S-SW
WEDNESDAY AND THEN W LATE IN THE DAY. G WINDS NEAR ANY TSTMS.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS THE WATERS
THROUGH THE WEEKEND. HIGH PRESSURE WILL BUILD IN ON THURSDAY
PROVIDING TRANQUIL CONDITIONS. WINDS TURN TO THE SOUTH ON FRIDAY
AND SEAS WILL BEGIN TO CLIMB TO 3 TO 4 FEET FOR A TIME DURING THE
AFTERNOON HOURS...DEPENDING ON HOW LONG WE TRULY KEEP THE
SOUTHERLY FETCH. ANOTHER FRONTAL SYSTEM TRIES TO ENTER FROM THE
WEST EARLY ON SATURDAY PROVIDING MORE SHOWERS AND THUNDERSTORMS.
THIS FRONT SHOULD THEN PUSH OFF TO THE EAST BY LATE IN THE DAY AND
WINDS TURN TOWARDS THE WEST-NORTHWEST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/HEAVENER
NEAR TERM...HAYES
SHORT TERM...DRAG/O'HARA
LONG TERM...HEAVENER
AVIATION...HAYES/HEAVENER
MARINE...DRAG/HEAVENER
Hazardous weather outlook, Aug 14, 3:52 PM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT TUE AUG 14 2012

NJZ001-007>010-PAZ054-055-060>062-067>071-152000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-152000-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE
WEDNESDAY MORNING AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

DEZ004-NJZ014-024>026-152000-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE
WEDNESDAY MORNING AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING.

ANZ430-431-450>455-152000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY
STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE
LIGHTNING AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE
WEDNESDAY MORNING AND WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 14, 11:40 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1140 PM EDT TUE AUG 14 2012

MDZ008-012-PAZ060-067-150515-
BERKS PA-CECIL MD-CHESTER PA-KENT MD-
1140 PM EDT TUE AUG 14 2012

...STRONG THUNDERSTORMS WILL AFFECT BERKS...CECIL...CHESTER AND KENT
COUNTIES...

AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES WEST OF
READING TO 8 MILES NORTH OF BALTIMORE...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR WOMELSDORF AROUND MIDNIGHT...
WERNERSVILLE...BERNVILLE AROUND 1215 AM...LEESPORT...WEST NOTTINGHAM
AROUND 1230 AM...FLEETWOOD...WOODLAWN AROUND 1245 AM...LYONS AND
GALENA AROUND 100 AM.

HEAVY RAIN IS POSSIBLE WITH THESE STORMS AS WELL AS GUSTY WINDS,
SMALL HAIL, AND DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4049 7560 4032 7563 4024 7570 4024 7565
      3931 7586 3932 7619 3942 7601 3952 7599
      3954 7607 3972 7623 3974 7610 3988 7600
      3998 7599 4003 7594 4011 7595 4014 7589
      4048 7641

KRUZDLO
Special weather statement, Aug 15, 12:28 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 AM EDT WED AUG 15 2012

PAZ060-061-067-068-150600-
BERKS PA-CHESTER PA-LEHIGH PA-MONTGOMERY PA-
1228 AM EDT WED AUG 15 2012

...STRONG THUNDERSTORMS WILL AFFECT BERKS...CHESTER...LEHIGH AND
MONTGOMERY COUNTIES...

AT 1227 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF READING TO 14 MILES EAST OF LANCASTER...MOVING NORTHEAST AT 15
MPH. THE THUNDERSTORMS WILL BE NEAR WERNERSVILLE...STRAUSSTOWN AROUND
1245 AM...WYOMISSING HILLS...WHITFIELD AROUND 100 AM...NEW MORGAN...
GLENMOORE AROUND 115 AM...PUGHTOWN...CHESTER SPRINGS AROUND 130 AM...
PUGHTOWN AND CEDARVILLE AROUND 145 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH SMALL
HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 4047 7640 4053 7626 4058 7602 4063 7601
      4079 7561 4074 7560 4072 7553 4054 7534
      4042 7548 4030 7529 4028 7527 3996 7571
      4012 7593 4014 7589

MEOLA
Special weather statement, Aug 15, 1:26 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
126 AM EDT WED AUG 15 2012

PAZ068-069-150700-
BUCKS PA-MONTGOMERY PA-
126 AM EDT WED AUG 15 2012

...STRONG THUNDERSTORMS WILL AFFECT BUCKS AND MONTGOMERY COUNTIES...

AT 122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF
ALLENTOWN TO 7 MILES SOUTHEAST OF READING...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR TRUMBAUERSVILLE...GREEN LANE AROUND
145 AM...QUAKERTOWN...RICHLANDTOWN AROUND 200 AM...TRAPPE...TELFORD
AROUND 215 AM...BEDMINSTER...PIPERSVILLE AROUND 230 AM...ERWINNA AND
LUMBERVILLE AROUND 245 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4016 7534 4012 7549 4013 7550 4044 7547
      4054 7533 4060 7520 4057 7518 4057 7515
      4052 7507 4050 7506 4042 7506 4040 7503
      4041 7499 4029 7491

HAYES
Special weather statement, Aug 15, 1:28 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 AM EDT WED AUG 15 2012

PAZ054-055-150630-
CARBON PA-MONROE PA-
128 AM EDT WED AUG 15 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CARBON AND MONROE
COUNTIES...

AT 127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTHEAST OF LEHIGHTON...
MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
MECKESVILLE...JONAS AROUND 145 AM...POCONO RACEWAY...SUN VALLEY
AROUND 200 AM...LONG POND...SCOTRUN AROUND 215 AM...MOUNT POCONO AND
PARADISE VALLEY AROUND 230 AM.

VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4118 7514 4115 7514 4115 7511 4107 7500
      4099 7513 4095 7514 4074 7574 4084 7592
      4090 7600 4094 7595 4101 7575 4107 7578
      4114 7569 4113 7564 4120 7557 4124 7550
      4125 7525

HAYES
Special weather statement, Aug 15, 1:57 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
157 AM EDT WED AUG 15 2012

NJZ009-010-015-PAZ069-150700-
BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ-
157 AM EDT WED AUG 15 2012

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER AND
SOMERSET COUNTIES...

AT 152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
ALLENTOWN TO 20 MILES SOUTH OF EASTON...MOVING NORTHEAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR ERWINNA...SERGEANTSVILLE AROUND 215
AM...RIEGELSVILLE...SAND BROOK AROUND 230 AM...HAMPTON...SKILLMAN
AROUND 245 AM...CLINTON AND ANNANDALE AROUND 300 AM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS...AS WELL AS
SMALL HAIL.

LAT...LON 4029 7491 4059 7520 4059 7518 4061 7517
      4076 7485 4074 7483 4074 7477 4072 7473
      4072 7471 4050 7448

HAYES
Special weather statement, Aug 15, 2:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EDT WED AUG 15 2012

NJZ007>009-PAZ055-062-150730-
HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-WARREN NJ-
200 AM EDT WED AUG 15 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
HUNTERDON...MONROE...MORRIS...NORTHAMPTON AND WARREN COUNTIES...

AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 7 MILES NORTHEAST OF ALLENTOWN...
MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR WEST
EASTON...PHILLIPSBURG AROUND 215 AM...PLEASANT VALLEY...BRASS CASTLE
AROUND 230 AM...HAMPTON...HAMPTON AROUND 245 AM...LONG VALLEY AND
BEATTYESTOWN AROUND 300 AM.

VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.

LAT...LON 4077 7472 4056 7536 4060 7540 4062 7537
      4067 7543 4066 7547 4070 7552 4073 7553
      4072 7555 4077 7561 4081 7554 4081 7548
      4084 7548 4108 7498

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 1:57 AM EDTSpecial Weather StatementPHIHunterdon, Somerset63 min
Aug 15, 2:13 AM EDTSpecial Weather StatementPHISussex62 min
Aug 15, 3:10 AM EDTAreal Flood AdvisoryPHISussex111 min
Aug 15, 3:22 AM EDTSpecial Weather StatementPHISussex53 min
Aug 15, 2:38 PM EDTSpecial Weather StatementPHIMonmouth52 min
Aug 15, 2:53 PM EDTSevere Thunderstorm WarningPHIMonmouth52 min
Aug 15, 2:58 PM EDTSpecial Weather StatementPHIAtlantic62 min
Aug 15, 3:17 PM EDTSpecial Marine WarningPHI43 min
Aug 15, 3:23 PM EDTSpecial Weather StatementPHISussex52 min
Aug 15, 3:25 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex65 min
Aug 15, 4:14 PM EDTAreal Flood WarningPHIMonmouth3 hr
Aug 15, 4:24 PM EDTSpecial Weather StatementPHIAtlantic66 min
Aug 15, 4:33 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren87 min
Aug 15, 4:45 PM EDTSpecial Weather StatementPHIOcean90 min
Aug 15, 5:22 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth38 min
Aug 15, 5:28 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean34 min
Aug 15, 5:48 PM EDTSpecial Weather StatementPHIMiddlesex57 min
Aug 15, 5:58 PM EDTSpecial Weather StatementPHIMercer62 min
Aug 15, 6:06 PM EDTSpecial Weather StatementPHIMonmouth84 min
Aug 15, 6:19 PM EDTAreal Flood WarningPHIMercer, Middlesex, Monmouth, Ocean118 min
Aug 15, 6:50 PM EDTAreal Flood WarningPHIMorris87 min
Aug 15, 6:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester62 min
Aug 14, 11:10 PM EDTSpecial Weather StatementPHIBerks80 min
Aug 14, 11:40 PM EDTSpecial Weather StatementPHIBerks, Chester95 min
Aug 15, 12:28 AM EDTSpecial Weather StatementPHIBerks, Lehigh, Montgomery92 min
Aug 15, 12:49 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery3 hr
Aug 15, 1:26 AM EDTSpecial Weather StatementPHIBucks, Montgomery94 min
Aug 15, 1:28 AM EDTSpecial Weather StatementPHICarbon, Monroe62 min
Aug 15, 1:48 AM EDTAreal Flood AdvisoryPHIBucks, Montgomery85 min
Aug 14, 10:37 PM EDTSpecial Weather StatementPHIKent53 min
Aug 15, 6:55 PM EDTSevere Thunderstorm WarningPHICaroline, Talbot49 min
Aug 15, 7:16 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot35 min

Nearby

Special Weather Statements in New Jersey, 2012Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.